# SDR P5CA9701546

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65B9019328
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STARTER PNEUMATIC DUCT ON NR 2 ENGINE.  REPLACED DUCT PER BAC MM 36-11-01.
